FK506-associated limbic injury following umbilical cord blood transplantation

Y. Yoshida, H. Shimada, T. Mori, H. Yoshihara, M. Takeoka, T. Takahashi

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

A 5-year-old girl with Ph-positive chronic myelogenous leukemia, who underwent umbilical cord blood transplantation, developed two episodes of electrical status epilepticus while receiving tacrolimus (FK506) then cyclosporin A (CsA), as treatment against graft-versus-host disease. MRI including diffusion weighted MR imaging of the brain revealed abnormalities in the hippocampus and posterior white matter following FK506 and CsA treatment, respectively. While posterior white matter injury has been described with both FK506 and CsA, no previous report describes hippocampal injury from either drug. The MRI changes in the hippocampus in our case suggest possible increased susceptibility to hippocampal injury with FK506.

Original languageEnglish
Pages (from-to)523-525
Number of pages3
JournalBone Marrow Transplantation
Volume32
Issue number5
DOIs
Publication statusPublished - 2003 Sep 1

Keywords

  • Cyclosporin A
  • DWI
  • FK506
  • Immunophilin
  • Limbic injury

ASJC Scopus subject areas

  • Hematology
  • Transplantation

Fingerprint Dive into the research topics of 'FK506-associated limbic injury following umbilical cord blood transplantation'. Together they form a unique fingerprint.

  • Cite this